Diary of Topical Steroids Withdrawal at Hannan Chuo Hospital 2


Here is the second episode of Ms. Numajiri's comics on TSW. This episode is based on the interview with a patient, 36 years old man who used topical steroids for 30(+?) years. He is one of the patients of Dr. Sato and now fully recovered. 

The comic is written in a Japanese manga style, so please read from right to left, top to bottom.
You can click each image to enlarge. 


Comments

  1. Hi Tommy,

    Thank you for your post, I had a few questions that you may be able to answer if you don't mind:

    - Dr Sato recommends keeping the skin dry, but doesn't exercise make you sweat? For me, sweating is the main cause of my itching, is it affecting my healing?

    - What is Dr Sato's opinion on cetirizine (zyrtec)? I find that this is the only anti histamine that works for me.

    Thank you so much

    ReplyDelete
    Replies
    1. Hello there, thank you for your comment. I checked Dr. Sato's book regarding sweating - he says that because sweating can be a problem at the beginning of tsw, exercise right before you start sweating and observe how skin is reacting. And, after the skin is mostly healed, it's better to exercise without worrying about irritation by sweating in most cases.

      Regarding cetirizine, I'm afraid that I don't know his opinion on it. But one of my friends was prescribed anti-histamine by Dr. Sato. You may be able to get an answer from him on http://8617.teacup.com/atopy/bbs . This is the forum Dr. Sato's patients use and sometimes Dr. Sato writes too. All the comments are in Japanese (so far) but Dr. Sato can read English.

      Hope this helps!

      Delete

Post a Comment

POPULAR READ